# SDR CA190614014

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 8,394 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 33700K1
- Condition: Worn
- Location: Rudder
- Part time: 8,258 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN INSPECTION OF THE RUDDER TOOK PLACE AFTER FIRST WAS FOUND. THE RIVETS THAT ATTACH HINGE TO RUDDER SPAR FOUND LOOSE. SERVICEABLE RUDDER INSTALLED. (TC# 20190614014)
